# SDR 2007UALA03035

- Difficulty date: August 5, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,360 hours, 4,255 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seats 4a, 4e & 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIPS ON SEATS 4A, 4E, 5E FALLING OFF.    08-31-07   SECURED EEL STRIPS AS REQUIRED .  SYSTEM CHECKED OKFOR SERVICE
